Alert archive / Oklahoma / Wind Advisories in 2023
Wind Advisory 5, NWS Tulsa, OK
NWS Tulsa, OK issued this wind advisory at Feb 25, 2023, 2:24 PM CST for 22 counties in Oklahoma; 4 counties in Arkansas. It took effect at Feb 26, 2023, 6:00 PM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2023, 2:24 PM CST (20:24 UTC)
- In effect from
- Feb 26, 2023, 6:00 PM CST
- Expired
- Feb 27, 2023, 8:34 AM CST
- In force
- 15 hr
- Issued by
- NWS Tulsa, OK
All 26 counties
Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.4 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 828 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
881 WWUS74 KTSA 252024 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 224 PM CST Sat Feb 25 2023 ARZ001-002-010-011-019-OKZ054>076-260430- /O.NEW.KTSA.WI.Y.0005.230227T0000Z-230227T1200Z/ Benton-Carroll-Washington AR-Madison-Crawford-Osage-Washington OK- Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek- Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-McIntosh- Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 224 PM CST Sat Feb 25 2023 ...WIND ADVISORY IN EFFECT FROM 6 PM SUNDAY TO 6 AM CST MONDAY... * WHAT...South winds 25 to 35 mph with gusts 45 to 50 mph expected. Wind gusts of 50 to 60 mph will be possible in highest terrain of far southeast Oklahoma and far northwest Arkansas. * WHERE...Portions of northwest Arkansas and east central, northeast and southeast Oklahoma. * WHEN...From 6 PM Sunday to 6 AM CST Monday. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
8 follow-up statements
042 WWUS74 KTSA 260907 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 307 AM CST Sun Feb 26 2023 ARZ001-002-010-011-019-OKZ054>076-262100- /O.CON.KTSA.WI.Y.0005.230227T0000Z-230227T1200Z/ Benton-Carroll-Washington AR-Madison-Crawford-Osage-Washington OK- Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek- Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-McIntosh- Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 307 AM CST Sun Feb 26 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST MONDAY... * WHAT...South winds 25 to 35 mph with gusts 45 to 50 mph expected. Wind gusts of 50 to 60 mph will be possible in highest terrain of far southeast Oklahoma, possibly extending into northwest Arkansas. * WHERE...Portions of northwest Arkansas and east central, northeast and southeast Oklahoma. * WHEN...From 6 PM Sunday to 6 AM CST Monday. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
894 WWUS74 KTSA 261618 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 1018 AM CST Sun Feb 26 2023 ARZ020-029-OKZ049-053-270600- /O.EXA.KTSA.WI.Y.0005.230227T0000Z-230227T1200Z/ Franklin-Sebastian-Pushmataha-Choctaw- Including the cities of Ozark, Charleston, Fort Smith, Antlers, Clayton, and Hugo 1018 AM CST Sun Feb 26 2023 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST MONDAY... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph expected. The highest terrain of far southeast Oklahoma could experience gusts 50 to 60 mph. * WHERE...In Arkansas, Franklin and Sebastian Counties. In Oklahoma, Pushmataha and Choctaw Counties. * WHEN...From 6 PM Sunday to 6 AM CST Monday. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ ARZ001-002-010-011-019-OKZ054>076-270600- /O.CON.KTSA.WI.Y.0005.230227T0000Z-230227T1200Z/ Benton-Carroll-Washington AR-Madison-Crawford-Osage-Washington OK- Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek- Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-McIntosh- Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 1018 AM CST Sun Feb 26 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST MONDAY... * WHAT...South winds 25 to 35 mph with gusts 45 to 50 mph expected. Wind gusts of 50 to 60 mph will be possible in highest terrain of far southeast Oklahoma, possibly extending into northwest Arkansas. * WHERE...Portions of northwest Arkansas and east central, northeast and southeast Oklahoma. * WHEN...From 6 PM Sunday to 6 AM CST Monday. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
324 WWUS74 KTSA 262022 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 222 PM CST Sun Feb 26 2023 ARZ001-002-010-011-019-020-029-OKZ049-053>076-270900- /O.CON.KTSA.WI.Y.0005.230227T0000Z-230227T1200Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Pushmataha-Choctaw-Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee- Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee-Wagoner- Cherokee-Adair-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell- Latimer-Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 222 PM CST Sun Feb 26 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST MONDAY... * WHAT...South winds 25 to 35 mph with gusts 45 to 50 mph expected. Wind gusts of 50 to 60 mph will be possible in highest terrain of far southeast Oklahoma, possibly extending into northwest Arkansas. * WHERE...Portions of northwest Arkansas and east central, northeast and southeast Oklahoma. * WHEN...From 6 PM Sunday to 6 AM CST Monday. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
031 WWUS74 KTSA 262342 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 542 PM CST Sun Feb 26 2023 OKZ049-053-270900- /O.NEW.KTSA.FG.Y.0004.230226T2342Z-230227T0300Z/ /O.CON.KTSA.WI.Y.0005.230227T0000Z-230227T1200Z/ Pushmataha-Choctaw- Including the cities of Antlers, Clayton, and Hugo 542 PM CST Sun Feb 26 2023 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * WHAT...For the Dense Fog Advisory, visibility one quarter mile or less in dense fog. For the Wind Advisory, south winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Pushmataha and Choctaw Counties. * WHEN...For the Dense Fog Advisory, until 9 PM CST this evening. For the Wind Advisory, until 6 AM CST Monday. * IMPACTS...Visibilities are expected to be reduced to a quarter mile or less by the dense fog, creating hazardous driving conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your low beam headlights, and leave plenty of distance ahead of you. Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ ARZ001-002-010-011-019-020-029-OKZ054>076-270900- /O.CON.KTSA.WI.Y.0005.230227T0000Z-230227T1200Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes- Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee- McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 542 PM CST Sun Feb 26 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * WHAT...South winds 25 to 35 mph with gusts 45 to 50 mph expected. Gusts may reach 50 to 60 mph in the highest terrain of far southeast Oklahoma. * WHERE...Portions of northwest and west central Arkansas and east central, northeast and southeast Oklahoma. * WHEN...Until 6 AM CST Monday. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
457 WWUS74 KTSA 270518 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 1118 PM CST Sun Feb 26 2023 ARZ001-002-010-011-019-020-029-OKZ049-053>076-271200- /O.CON.KTSA.WI.Y.0005.000000T0000Z-230227T1200Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Pushmataha-Choctaw-Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee- Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee-Wagoner- Cherokee-Adair-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell- Latimer-Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 1118 PM CST Sun Feb 26 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * WHAT...South winds 25 to 35 mph with gusts 45 to 50 mph expected. Gusts may reach 50 to 60 mph in the highest terrain of far southeast Oklahoma. * WHERE...Portions of northwest and west central Arkansas and east central, northeast and southeast Oklahoma. * WHEN...Until 6 AM CST Monday. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
666 WWUS74 KTSA 270929 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 329 AM CST Mon Feb 27 2023 ARZ001-002-010-011-019-020-029-OKZ054>064-066>070-072-076-271600- /O.EXT.KTSA.WI.Y.0005.000000T0000Z-230227T1600Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes- Delaware-Creek-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-Sequoyah- Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Sallisaw, and Poteau 329 AM CST Mon Feb 27 2023 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM CST THIS MORNING... * WHAT...South winds 25 to 35 mph with gusts to 45 mph possible. Gusts may reach 50 mph in the highest terrain of far southeast Oklahoma and northwest Arkansas. * WHERE...Portions of northwest and west central Arkansas and east central, northeast and southeast Oklahoma. * WHEN...Until 10 AM CST this morning. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ OKZ049-053-065-071-073>075-271200- /O.CON.KTSA.WI.Y.0005.000000T0000Z-230227T1200Z/ Pushmataha-Choctaw-Okfuskee-McIntosh-Pittsburg-Haskell-Latimer- Including the cities of Antlers, Clayton, Hugo, Okemah, Checotah, McAlester, Stigler, and Wilburton 329 AM CST Mon Feb 27 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... * WHAT...South winds 25 to 35 mph with gusts to 45 mph possible. Gusts may reach 50 mph in the highest terrain of far southeast Oklahoma. * WHERE...Portions of northwest and west central Arkansas and east central, northeast and southeast Oklahoma. * WHEN...Until 6 AM CST Monday. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
789 WWUS74 KTSA 271149 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 549 AM CST Mon Feb 27 2023 OKZ049-053-065-071-073>075-271300- /O.CAN.KTSA.WI.Y.0005.000000T0000Z-230227T1200Z/ Pushmataha-Choctaw-Okfuskee-McIntosh-Pittsburg-Haskell-Latimer- Including the cities of Antlers, Clayton, Hugo, Okemah, Checotah, McAlester, Stigler, and Wilburton 549 AM CST Mon Feb 27 2023 ...WIND ADVISORY IS CANCELLED... $$ ARZ001-002-010-011-019-020-029-OKZ054>064-066>070-072-076-271600- /O.CON.KTSA.WI.Y.0005.000000T0000Z-230227T1600Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes- Delaware-Creek-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-Sequoyah- Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Sallisaw, and Poteau 549 AM CST Mon Feb 27 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * WHAT...Westerly winds 25 to 35 mph with gusts to 45 mph possible. * WHERE...Portions of northwest and west central Arkansas and east central, northeast and southeast Oklahoma. * WHEN...Until 10 AM CST this morning. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
062 WWUS74 KTSA 271434 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 834 AM CST Mon Feb 27 2023 ARZ001-002-010-011-019-020-029-OKZ054>064-066>070-072-076-271545- /O.CAN.KTSA.WI.Y.0005.000000T0000Z-230227T1600Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes- Delaware-Creek-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-Sequoyah- Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Sallisaw, and Poteau 834 AM CST Mon Feb 27 2023 ...WIND ADVISORY IS CANCELLED... Breezy conditions will continue throughout the morning, but wind gusts should remain below 40 mph. $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this wind advisory went out at Feb 25, 11:20 AM CST, 3 hours 4 minutes earlier.
Area forecast discussion, Feb 25, 11:20 AM CST, 3 hours 4 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1120 AM CST Sat Feb 25 2023 ...New AVIATION... .SHORT TERM... (The rest of today) Issued at 1000 AM CST Sat Feb 25 2023 Weak isentropic ascent continues across far southeast Oklahoma this morning atop the elevated frontal boundary within the low level moist axis. Therefore on and off light showers will most likely continue through the day along the Red River in southeast Oklahoma. Elsewhere, thick low level cloud cover and light northerly winds will persist, keeping the airmass in place from modifying too much during the day today. Highs are only expected to be in the 40s for most places, while some locations in northwest Arkansas could sneak into the 50s this afternoon. Lowered high temperatures a couple of degrees, especially across the north where the shallow arctic air will be slowest to erode. Otherwise, the current forecast is trending well at this time. Bowlan && .LONG TERM... (Tonight through Friday) Issued at 304 AM CST Sat Feb 25 2023 Stronger warm advection will begin to develop tonight with the potential for a few elevated showers/thunderstorms across northeast Oklahoma in low level jet axis. This activity could linger into the morning hours Sunday, but expect mainly dry conditions over most of the area into the afternoon with breezy south winds. Models remain in good agreement with lifting potent upper level storm system out of the desert Southwest and into the Kansas with 120 kt mid level speed max overspreading region Sunday evening. Strong to severe storms are forecast to develop over western Oklahoma late in the afternoon with convective line moving into eastern Oklahoma by late evening. Still some uncertainties regarding quality of moisture return and the resultant instability available during this time period. Regardless, very strong shear profiles will likely support a damaging wind potential as line of storms rapidly move into eastern Oklahoma. Thunderstorms should begin to slowly weaken as line moves into northwest Arkansas around midnight, but sporadic wind damage could continue with any of the stronger bow segments. Strong and gusty winds will persist into the day Monday behind departing system with high temperatures warming back into the 70s over much of the area. Although rainfall amounts in the 0.5-1.0 inch range are expected Sunday night across NE OK, afternoon RH values could still fall into the 25-30 percent range, creating at least a limited fire weather threat. Next cold front is forecast to move into the region around Thursday of next week with another strong upper wave digging into Texas during this time. With this system still progged to track just south of the area, axis of heavier rainfall may setup over the ARKLATX region late week. && .AVIATION... (18Z TAFS) Issued at 1120 AM CST Sat Feb 25 2023 MVFR cigs are expected to continue through the period, with the possibility of shortly lifting to low VFR conditions in some scattered areas this afternoon. Scattered showers will become possible late tonight and tomorrow morning across the northern sites as moisture begins to return to the area. IFR cigs will also likely spread into southern Oklahoma and western Arkansas sites tomorrow morning, with southerly winds beginning to pick up heading into the late morning tomorrow. Bowlan && .PRELIMINARY POINT TEMPS/POPS... TUL 45 44 65 48 / 0 30 30 100 FSM 53 48 66 51 / 10 10 20 80 MLC 48 46 66 48 / 20 10 20 90 BVO 45 39 65 46 / 0 30 40 100 FYV 56 46 63 49 / 0 20 20 90 BYV 54 47 63 51 / 0 30 20 90 MKO 47 46 65 50 / 10 20 20 90 MIO 46 43 62 50 / 0 30 20 100 F10 46 45 65 49 / 10 20 30 90 HHW 48 46 67 49 / 20 10 20 70 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...04 LONG TERM....12 AVIATION...04
Hazardous weather outlook, Feb 25, 1:08 PM CST, 1 hour 16 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 108 PM CST Sat Feb 25 2023 ARZ001-002-010-011-019-020-029-OKZ049-053>076-261115- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 108 PM CST Sat Feb 25 2023 ...SEVERE THUNDERSTORMS POSSIBLE SUNDAY EVENING AND NIGHT... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...Limited. AREA...Northeast Oklahoma. ONSET...After Midnight. DISCUSSION... A few widely scattered thunderstorms will be possible across far northeast Oklahoma after midnight. Severe weather is currently not anticipated. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Sunday through Friday. SUNDAY...Severe Thunderstorm Potential...High Wind Potential. MONDAY AND TUESDAY...High Wind Potential. WEDNESDAY...No Hazards. THURSDAY AND FRIDAY...High Wind Potential. EXTENDED DISCUSSION... A strong storm system will approach the region from the west on Sunday with a line of thunderstorms moving into eastern Oklahoma during the evening hours. These storms could be severe with damaging winds the primary threat, including some wind gusts in excess of 70mph. Even though instability will remain marginal, very strong winds aloft could also support a hail and limited tornado threat, primarily across northeast Oklahoma. Although storms should begin to weaken as the main convective line moves into northwest Arkansas around midnight, a few storms could still produce locally damaging winds. Gusty winds will develop in the wake of the storm system with strong winds daily through early next week. Fire weather concerns may increase early next week with the persistent windy conditions. Another cold front will move into the area around Thursday with precipitation chances increasing, mainly across southeast Oklahoma and west- central Arkansas. EMERGENCY MANAGEMENT PLANNING STATEMENT... Continue to monitor the latest forecasts for Sunday evening into Sunday night. Specific severe weather threats will continue to be refined. A swath of damaging winds in excess of 70mph could become across parts of northeast Oklahoma. weather.gov/tulsa contains additional information.
Nearby
Wind Advisories in Oklahoma, 2023Wind Advisories in Arkansas, 2023Every wind advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.